Jump to content

STUCK RIGHT HERE


Recommended Posts

Sorry to have to say this, but I feel like i am stuck in this horrible place of drug w/ds and am never going to return to normal. I dont know what to do about it.  I am sorry to whine, cause most of you have been on this train with a much higher dose and longer time than me, it is just not right to feel so inhumane.  I sometimes feel like I have ocd, cause the depression is so bad , if I am not on here, I cant focus very long. My concentration ability is bad to try to focus. Anyone else feel like this. I was fine until I came off the lortab and now this. Sorry to whine, but I love you all for your support.
Link to comment
Share on other sites

I know things bleak right now, Belle, I remember being in that dark, scary place myself too.  But please hold on tightly to the fact that you will heal from this nightmare.  I am now 12 month benzo free and am feeling a thousand times better than when I was tapering.  In time, you will heal from this.

 

Stay Strong  :)

Link to comment
Share on other sites

I am close to 7 months off and my focus/concentration/motivation has yet to return. The good thing is that the really painful symptoms are all but gone. I can deal with a foggy head as long as I don't feel like I'm dying.

 

Don't worry....everything will get better  :)

Link to comment
Share on other sites

Hi Belle,

Time seems to stand still when w/d is wreaking its havoc.  It is awful, and a big reason why this forum is here--to learn and give support to one another though this really awful experience. And BTW, you explain really well how I feel when the fog and depression hit hard.

I also often start that "tape" playing "am I always going to feel this bad?"  And I have to work really hard to remind myself that i know that it does....I HAVE felt some improvement in some areas this past month.--I guess I have to accept I have little control over where and when feeling better/worse happens.

Belle, you probably know this, but Benzos don't seem to discriminate regarding w/d for those on lower doses /time.  All I can say is I truly hope you have some relief

and feel better soon.  Hang in there,

itzsweird

 

Link to comment
Share on other sites

Belle,

 

I have used the word "inhumane" so much over the past 4 months that I should own stock in it.  This process is truly that.  There is no rhyme or reason to how we feel, but we have to be encouraged by the fact that people do get better from this.  It just takes that nasty word...time.  I was right where you were not to long ago and was desperate for answers and would reach out often to BB for support and people would be there to comfort me and tell me that what I was experiencing was normal.  That would make me feel better until the next time I panicked and back again I would post.  What I have noticed now is that most people who answered my questions back then are no longer on the board now.  I have kind of migrated into that comforting role that I needed so badly a short time ago.  Why is that?  Because we do heal from this and we go on to living our lives to the fullest again.  Soon you will probably be in that role as well and I will probably be gone.  Not that I don't love BB, but once we heal we just need to go on living like everybody else.  Hope you feel better soon!

 

Natron

Link to comment
Share on other sites

Belle

Yes my focus and short-term memory has gone to hell also in w/d

sorry about were you are right now.  Are you experiencing interdose w/d?  WE are not far apart on ativan.  I went to 4 doses a day to reduse interdose w/d, still dry cutting as best I can.

Keep telling yourself it will get better, because it will.  We are all here for you at BB 

Link to comment
Share on other sites

Hi David,

 

I went c/t off of the ativan this past monday. July 22 will be 5 days off I couldnt do the water tapering just kept getting sicker so I just jumpe off this past Monday. How are you doing?  I had my first rage tonite at husb. I felt so bad after I blew up, he has been so supportive of me, shame on me. Let me know about you and

 

God Bless

Belle

Link to comment
Share on other sites

[a4...]

Awww, Belle. It's OK. I have had episodes of rage, screaming and anger as well. It's par for the course. The suffering we endure is pure hell. Don't beat yourself up. Explain to your husband that you are sorry for your blow-up at him. Let him read Ashton, if he hasn't already. Explain to him that irritability, anger, rage, etc are all part of the w/d. I have had to do this w/ my family. My father told me he doesn't like it, but that he understands. Fences can be mended later when you are well...and healing WILL happen.

 

Congrats to you on your Benzo freedom. Hang in there...things will get better. I am sorry for your suffering.

 

Much love, Nicole

Link to comment
Share on other sites

I had the benzo rage 5 times during my taper and after I jumped.  the last one I took it out on poor Rob.  I didn't even recognize who I was.  It lasted all day.  I even destroyed my new sunglasses.  Darn it.  It will pass.  Its not you but the drug.  Linder xo
Link to comment
Share on other sites

  • 2 weeks later...

Hi Belle

That was a pretty high jump off from .5mg/dy ativan.  I had no luck with water titration either-went to a micro scale(its working). 

 

Thanks for asking how Im doing.  Just reached .8mg/dy lorazepam/ativan.  Every weekly o.1mg/dy drop is a battle (have epilepsy w/meds no siezures). w/d is hardest battle I've ever fought.

 

Congratulations on being off this evil stuff.  How are you holding up?  What are /where your sxs?

Link to comment
Share on other sites

Hi David,

 

Thanks for asking, I am ok, today was a really good day I was bragging to linder about also in my post.  Until about 2 hours ago, I started the heart palps, and the tension in the shoulders, and the rocking sensation started again.

 

You know this is the weirdest and hardest thing I have ever done, of course been on this road since mar, of this year, you know I have come off loratab also.  But I am trying to keep a stiff upper lip, about this, that is when I am not crying.lol  Like I said everything in w/d can change in a matter of minutes, or hours, or days, or months.  It is hard but stay the course David you will come out of this a better feeling person.  No, I could not taper, didnt make me feel any better, so that is why I jumped.  Not advocating this, this is what I had to do for myself.

 

God Bless David, you will make it, just keep the lord by your side every minute, I do.

 

Keep in touch, i will with you also

Belle

Link to comment
Share on other sites

Belle

Linder and Lamberfn are right about the rage with your partner, it happens to me with my wife sometimes also.  It is important to let them know when we can that its really the drugs talking not us.  They wont like it but they will understand.  

 

My wife said she needs to be reminded that I am not my normal self because she only sees my normal exterior and it is confusing because we are temporarily invisibly so different on the inside.

 

Thanks for the kind words, you definitely had a longer road to travel, it is an encouragement to me.  Did you ever get the shakes tapering ativan, what did you do?

 

May the Lord continue to bless you, David B

Link to comment
Share on other sites

Hi David,

 

I am still dealing with all the w/ds I am still having alot of shaking, and muscle tension and everything else you can possibly think of. I am not healed by no means.  I am coming off 2 drugs not one.  I hope you get ok, I am so praying for everyone.

Link to comment
Share on other sites

×
×
  • Create New...